# SDR UHLA201506150444

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 29,056 hours, 17,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESN AUTO FAIL. AFTER QRC ACTIONS, CABIN CONTINUES TO PHYSICALLY FLUCTUATE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REMOVED DEBRIS FROM OUTFLOW VALVE, PERFORMED OPERATIONAL AND LEAK DOWN CHECK OF PRESSURIZATION SYSTEM, NO DEFECTS NOTED IAW AMM 21-31-00.
